# SDR USAA2013052800019

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5391600520000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-CRACK ON SILL PLATE BETWEEN FR34 TO FR35, S38L.  REPLACED SILL PLATE BETWEEN FR34 TO FR35, S38L IAW SRM 51-44-11, 51-42-11 & 51-75-12.
